# SDR A6WA201644215

- Difficulty date: August 13, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 31,324 hours, 30,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OBLIQUE INTERCOSTAL IS CRACKED.     REPLACED THE INTERCOSTAL IAW REO601R-53-61-422.
